A boundary value problem for a homogeneous elliptic equation with constant coefficients
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1975), pp. 3-13
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_6_a0,
author = {I. A. Bikchantaev},
title = {A~boundary value problem for a~homogeneous elliptic equation with constant coefficients},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--13},
year = {1975},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_6_a0/}
}
I. A. Bikchantaev. A boundary value problem for a homogeneous elliptic equation with constant coefficients. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1975), pp. 3-13. http://geodesic.mathdoc.fr/item/IVM_1975_6_a0/